# SDR REXA201100752

- Difficulty date: November 2, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7809
- Aircraft time: 17,876 hours, 15,165 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 30 HOLE DRILLED IN LT FWD SPAR FLANGE AT WS 349.  REPAIRED IAW BOMBARDIER REO 601R-57-21-1539.
